PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2009 | 7 | 1 | 163-164
Tytuł artykułu

Erratum to “On homological classification of pomonoids by regular weak injectivity properties of S-posets”

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The original version of the article was published in Central European Journal of Mathematics, 2007, 5(1), 181–200, DOI: 10.2478/s11533-006-0036-3. Unfortunately, the original version of this article contains a mistake: in Theorem 5.2 only conditions (i) and (ii) (and not (iii)) are equivalent. We correct the theorem and its proof.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
7
Numer
1
Strony
163-164
Opis fizyczny
Daty
wydano
2009-03-01
online
2009-01-10
Twórcy
autor
  • School of Mathematical Sciences, South China Normal University, Guangzhou, China, xiazhang_1@yahoo.com
autor
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-008-0053-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.